JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON THE LORENTZIAN LIMIT CURVE THEOREM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON THE LORENTZIAN LIMIT CURVE THEOREM
Yun, Jong-Gug;
  PDF(new window)
 Abstract
In this paper, we extend the familiar limit curve theorem in [2] to a situation where each causal curve lies in a sequence of compact interpolating spacetimes converging to a limit Lorentz space in the sense of Lorentzian Gromov-Hausdorff distance.
 Keywords
limit curve theorem;Lorentzian Gromov-Hausdorff distance;
 Language
English
 Cited by
 References
1.
L. Bombelli and J. Noldus, The moduli space of isometry classes of globally hyperbolic spacetimes, Classical Quantum Gravity 21 (2004), no. 18, 4429-4453. crossref(new window)

2.
S. W. Hawking and G. F. R. Ellis, The Large Scale Structure of Space-Time, Cambidge University Press, 1973.

3.
J. Noldus, A Lorentzian Gromov-Hausdorff notion of distance, Classical Quantum Gravity 21 (2004), no. 4, 839-850. crossref(new window)

4.
J. Noldus, Lorentzian Gromov Hausdorff theory as a tool for quantum gravity kinematics, PhD thesis, Gent University, 2004.

5.
J. Noldus, The limit space of a Cauchy sequence of globally hyperbolic spacetimes, Classical Quantum Gravity 21 (2004), no. 4, 851-874. crossref(new window)

6.
R. Penrose, R. D. Sorkin, and E. Woolgar, A positive mass theorem based on the focusing and retardation of null geodesics, gr-qc/9301015.

7.
R. Sorkin and E. Woolgar, A causal order for spacetimes with $C^0$ Lorentzian metrics: proof of compactness of the space of causal curves, Classical Quantum Gravity 13 (1996), no. 7, 1971-1993. crossref(new window)